# SDR DL73K972167

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway  Frame
- Condition: Cracked
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR FRAME INTERCOSTAL AT STRG 8A WAS FOUND CRACKED IN THE TYPICAL MANNER SHOWN IN SB 737-53A1108, R5.  REPAIRED IN ACCORDANCE WITH ERA 330874-14AD AND SB 737-53A1108 (REV 5) AND AD88-03-03.
